Mathematical Research Letters

Volume 11 (2004)

Number 5

Images of isogeny classes on modular elliptic curves

Pages: 649 – 651

DOI: http://dx.doi.org/10.4310/MRL.2004.v11.n5.a8

Author

Florian Breuer (University of Stellenbosch)

Abstract

Let $K$ be a number field and $E/K$ a modular elliptic curve, with modular parametrization $\pi : X_0(N) \longrightarrow E$ defined over $K$. The purpose of this note is to study the images in $E$ of classes of isogenous points in $X_0(N)$.

Full Text (PDF format)